# SDR SWAA2025060970160

- Difficulty date: May 12, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2025-310178<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30; S/N: 0000291; DUE DATE: 01-NOV-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000 ; S/N : 1753759 ; DUE DATE: 30/JUN/25;[03] REPAIRED THE AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED THE AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED TASK
